# SDR REXA2015083000843

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 18,888 hours, 12,072 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 28000, RECEIVED A LT BLEED DUCT WARNING.  IT PERSISTED FOR MORE THAN 30 SEC, WHICH LED TO AN UNPRESSURIZED LANDING.  FOLLOWED NON-NORMAL CHECKLIST FOR LT BLEED DUCT 8-252 & UNPRESSURIZED LANDING 8-256.  DEFERRED LT AIR LEAK DETECTION SYS IAW MEL 36-21-6E, ENTERED INTO MM02 & PLACARD INSTALLED.  TROUBLE SHOT, LOOP B LT READS HIGH.  REPLACED CONNECTOR MT138P1 & INSULATOR IAW 36-21-01.  OMH CHECKED GOOD 49 OMHS.  STARTED APU WITH BLEEDS ON.  LT LOOP B READS ERRATIC FROM 60 OMHS - 400 OMHS.  SUSPECT MT142P1 AT APU FIRE WALL DUCT, ITEM REMAINS DEFERRED.  REPOSITION LOOP A AT MT202P1.  REPLACED CERAMIC INSULATORS AT MT142P1 & MT203P1 IAW AMM 36-21-00.  RAN APU PACKS ON, NO LEAKS, LT B LOOP 52 OMHS, LT A LOOP 43 OHMS.  ALL CHECKED GOOD.  REMOVED FROM MM02.
